MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD MYPICC KIT POWERPICC (5F) (DUAL-LUMEN) (70CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS BARD MYPICC KIT POWERPICC (5F) (DUAL-LUMEN) (70CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code Seizures (2063)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of 19ebe168 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (19ebe168) have been reported from the same facility.
 
Event or Problem Description
It was reported "clinician reported that on two separate occasions, after the picc line was inserted, the patient stated they did not feel right and their eyes started to roll into the back of their head in what seemed like seizure like symptoms.Doctor gave patient oxygen and both patients ended up fine." this report addresses pt#2.

Brand Name
BARD MYPICC KIT POWERPICC (5F) (DUAL-LUMEN) (70CM)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9010150
Report Number3006260740-2019-02655
Device Sequence Number2502923
Product Code LJS
UDI-Device Identifier00801741107979
UDI-Public(01)00801741107979
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K051672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCK000211D
Device Lot Number19EBE168
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2019
Initial Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;